Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
11/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On 13 dec 2023, neotract was made aware of a patient that received a prostatic urethral lift (pul) procedure on (b)(6) 2023.On the same day after the procedure, the patient was diagnosed with a pelvic hematoma, confirmed by ct scan, and underwent embolization.The patient was hospitalized for one night and was discharged.The patient status was reported to be doing well.